Open Access
Translator Disclaimer
2012 Lagrangian homology spheres in $(A_{m})$ Milnor fibres via $\mathbb{C}^{*}$–equivariant $A_{\infty}$–modules
Paul Seidel
Geom. Topol. 16(4): 2343-2389 (2012). DOI: 10.2140/gt.2012.16.2343

Abstract

We establish restrictions on Lagrangian embeddings of spheres, and more generally rational homology spheres, into certain open symplectic manifolds, namely the (Am) Milnor fibres of odd complex dimension. This relies on general considerations about equivariant objects in module categories (which may be applicable in other situations as well), as well as results of Ishii–Ueda–Uehara concerning the derived categories of coherent sheaves on the resolutions of (Am) surface singularities.

Citation

Download Citation

Paul Seidel. "Lagrangian homology spheres in $(A_{m})$ Milnor fibres via $\mathbb{C}^{*}$–equivariant $A_{\infty}$–modules." Geom. Topol. 16 (4) 2343 - 2389, 2012. https://doi.org/10.2140/gt.2012.16.2343

Information

Received: 5 February 2012; Revised: 12 June 2012; Accepted: 16 July 2012; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1269.53075
MathSciNet: MR3033519
Digital Object Identifier: 10.2140/gt.2012.16.2343

Subjects:
Primary: 53D12
Secondary: 16E45 , 18E30 , 53D40

Keywords: equivariant module , Floer cohomology , Lagrangian submanifold

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.16 • No. 4 • 2012
MSP
Back to Top